The Annals of Probability

Tanaka Formulae and Renormalization for Triple Intersections of Brownian Motion in the Plane

Jay Rosen and Marc Yor

Full-text: Open access

Abstract

We develop explicit stochastic integral representations for the renormalized triple intersection local time of planar Brownian motion. Our representations involve a new type of double stochastic integral, the bilateral stochastic integral, which is developed in detail.

Article information

Source
Ann. Probab., Volume 19, Number 1 (1991), 142-159.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990538

Digital Object Identifier
doi:10.1214/aop/1176990538

Mathematical Reviews number (MathSciNet)
MR1085330

Zentralblatt MATH identifier
0719.60084

JSTOR
links.jstor.org

Subjects
Primary: 60J65: Brownian motion [See also 58J65]
Secondary: 60J55: Local time and additive functionals 60H05: Stochastic integrals

Keywords
Brownian motion triple intersections local time stochastic integrals

Citation

Rosen, Jay; Yor, Marc. Tanaka Formulae and Renormalization for Triple Intersections of Brownian Motion in the Plane. Ann. Probab. 19 (1991), no. 1, 142--159. doi:10.1214/aop/1176990538. https://projecteuclid.org/euclid.aop/1176990538


Export citation